# SDR UPS99830744

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1580 LONG, L19L TO L14L HAD DRILL DAMAGE.  CLEANED UP DAMAGED AREA AND REPAIRED FRAME IAW TIMCO DWG DC8 53-0229, REO 06737 AND UPS COVER SHEET DC8 53-2711.
